# SDR SWAA2017032112619

- Difficulty date: February 8, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 43,718 hours, 29,442 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546550
- Condition: Cracked
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 787, BETWEEN STRINGERS 9R AND 8L.  REPAIRED FRAME IAW EA.
